Volume 31,Issue 6,2011 Table of Contents

Other Issues:  


Minimal Rank Preserving Additive Mappings on Upper Triangular Matrices
  Yu GUO and Jin Chuan HOU
  2011,31(6):951-964 [Abstract(2470)]  [View PDF]
Biderivations of the Algebra of Strictly Upper Triangular Matrices over a Commutative Ring
  Pei Seng JI,Xiao Ling YANG and Jian Hui CHEN
  2011,31(6):965-976 [Abstract(2328)]  [View PDF]
Strongly Gorenstein Flat Dimensions
  Chun Xia ZHANG and Li Min WANG
  2011,31(6):977-988 [Abstract(2784)]  [View PDF]
On Ordered Ideals in Ordered Semirings
  Ai Ping GAN and Yang Lan JIANG
  2011,31(6):989-996 [Abstract(2348)]  [View PDF]
Modular Vector Invariants of Cyclic Groups $Z_{2}$
  Ji Zhu NAN and Hui Fang ZHAO
  2011,31(6):997-1002 [Abstract(2538)]  [View PDF]
The Non-Singularity and Regularity of $GP$-$V'$-Rings
  Xiao Bin YIN,Rui WANG and Xiao Long LI
  2011,31(6):1003-1008 [Abstract(2805)]  [View PDF]
On the Mean Value of General $k$-th Gauss Sums
  Yuan HE and Qun Ying LIAO
  2011,31(6):1009-1014 [Abstract(2302)]  [View PDF]
Uniqueness of Entire Function Related to Shared Set
  Dong XIE and Qing De ZHANG
  2011,31(6):1015-1020 [Abstract(2351)]  [View PDF]
Identities Involving Powers and Inverse of Binomial Coefficients
  Wu Yun Gao Wa
  2011,31(6):1021-1029 [Abstract(2598)]  [View PDF]
The Infinite Sum of Reciprocal of the Fibonacci Numbers
  Guo Jie ZHANG
  2011,31(6):1030-1034 [Abstract(3579)]  [View PDF]
Species Permanence Analysis of an Ecological Model with an Impulsive Control Strategy
  Xiao Mei WANG and Shou Ming ZHONG
  2011,31(6):1035-1046 [Abstract(2428)]  [View PDF]
Positive Solutions for the Initial Value Problems of Impulsive Evolution Equations
  2011,31(6):1047-1056 [Abstract(2467)]  [View PDF]
Hyponormality of Toeplitz Operators on the Dirichlet Space
  Qiao Fei LU and Tao YU
  2011,31(6):1057-1063 [Abstract(2502)]  [View PDF]
A Note on the Exponential Diophantine Equation $(a^m-1)(b^n-1)=x^2$
  Min TANG
  2011,31(6):1064-1066 [Abstract(3555)]  [View PDF]
On the Closure of Complex Exponential System in Weighted Banach Space
  Yun Xia LI and Guan Tie DENG
  2011,31(6):1067-1073 [Abstract(2600)]  [View PDF]
Boundedness for Multilinear Commutators of Bochner-Riesz Operator
  Ru Long XIE,Li Sheng SHU and Qian Xiang ZHANG
  2011,31(6):1074-1080 [Abstract(2548)]  [View PDF]
Limiting Behavior of Weighted Sums of NOD Random Variables
  De Hua QIU and Ping Yan CHEN
  2011,31(6):1081-1091 [Abstract(2474)]  [View PDF]
Distance of Edges in the Curve Complex of a Surface
  Xiu Ying SHI and Feng Chun LEI
  2011,31(6):1092-1096 [Abstract(2460)]  [View PDF]
Weighted Composition Followed and Proceeded by Differentiation Operators from $Q_{k}(p,q)$ Space to Weighted $\alpha$-Bloch Space
  Jian Ren LONG and Peng Cheng WU
  2011,31(6):1097-1107 [Abstract(2450)]  [View PDF]
Least-Squares Solutions of Matrix Equations $(AX=B, XC=D)$ for Hermitian Reflexive (Anti-Hermitian Reflexive) Matrices and Its Approximation
  Shuo ZHOU,Shi Tong YANG and Wen WANG
  2011,31(6):1108-1116 [Abstract(2806)]  [View PDF]
Jordan Semi-Triple Multiplicative Maps on the Hermitian Matrices
  Si Qing YAN,Run Ling AN and Jin Chuan HOU
  2011,31(6):1117-1122 [Abstract(2480)]  [View PDF]
Some New Translation Surfaces in 3-Minkowski Space
  Yuan YUAN and Hui Li LIU
  2011,31(6):1123-1128 [Abstract(2385)]  [View PDF]
Quasi-Type $\delta$ Semigroups with an Adequate Transversal
  Shou Feng WANG
  2011,31(6):1129-1135 [Abstract(2160)]  [View PDF]